SciELO - Scientific Electronic Library Online

 
vol.22 número3LE SEUIL DE RECONSTRUCTIBILITÉ PAR LE HAUT MODULO LA DUALITÉ DES RELATIONS BINAIRES FINIESSUR LE PROBLÈME ADDITIF DE COUSIN BASIQUE índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) v.22 n.3 Antofagasta dic. 2003

http://dx.doi.org/10.4067/S0716-09172003000300005 

Proyecciones
Vol. 22, N o 3, pp. 237-242, December 2003.
Universidad Católica del Norte
Antofagasta - Chile

CLASSES OF FORMS WITT EQUIVALENT
TO A SECOND TRACE FORM OVER FIELDS
OF CHARACTERISTIC TWO *

ANA CECILIA DE LA MAZA
Universidad de Talca, Chile

Abstract

Let F be a field of characteristic two. We determine all non-hyperbolic
quadratic forms over F that are Witt equivalent to a second
trace form.

Mathematics Subject Classification : Primary 11 E 04; Sec-ondary
11 E 81

Key Words:Trace form, characteristic two

References

[BM] Bergé, A.M., Martinet, J.: Formes quadratiques et extensions en caractéristique 2,Sém. Théorie des Nombres de Bordeaux, exposé 35, (1982)-(1983).

[CP] Conner, P., Perlis, R.: A survey of trace forms of algebraic number fields, World Scientific, Singapur, (1984).

[EHP] Estes, R., Hurrelbrink, J., Perlis, R.: Total positivity and algebraic Witt classes, Comment. Math. Helvetici 60, pp. 284-290, (1985).

[KS] Krüspkeemper, M., Scharlau, W.: On trace forms of Hilbertian fields, Comment. Math. Helvetici 63, pp. 296-304, (1988).

[R] Revoy, P.: Remarques sur la forme trace, Linear and multilinear algebra 10, pp. 223-233, (1981).

[Sa1] Sah, C.H.: Symmetric bilinear forms and quadratic forms, Journal of algebra 20, pp. 144-169, (1972).

[Se] Serre, J.P.: Linvariant de Witt de la forme tr (x 2 ), Comment. Math. Helvetici 59, pp. 657-676, (1984).

[Sch] Scharlau, W.: On trace forms of algebraic number fields,Math.Zeit. 127, pp. 125-127, (1987).

[Wat] Waterhouse, W.: Scaled trace forms over number fields,Arch.Math. 47, pp. 229-231, (1986).

Received : January, 2003.

Ana Cecilia de la Maza
Instituto de Matemática y Física
Universidad de Talca
Casilla 747
Talca
e-mail : anace@inst-mat.utalca.cl


*This work was supported by Fondecyt grants N° 1010205, and by Programa formas extremas y representación de formas cuadráticas, Universidad de Talca

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons